# SDR ZW0A0202701

- Difficulty date: March 5, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- Aircraft time: 37,641 hours, 22,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE  FOUND CORROSION IN LATERAL FLOOR SUPPORT, STATION 181, FROM RBL 9 TO RBL 42.  INSTALLED LATERAL SUPPORT AFTER FABRICATION AT STA 181, FROM RBL 9 TO RBL 42, PER SPM 6-70-01.
